MHD Analysis of Petschek-type Reconnection in Non-uniform Field and Flow Geometries

Kiendl, Michael T, Semenov, Vladimir S, Kubyshkin, Igor V, Biernat, Helfried K, Rijnbeek, Richard P and Besser, Bruno P (1997) MHD Analysis of Petschek-type Reconnection in Non-uniform Field and Flow Geometries. Space Science Reviews, 79 (3-4). pp. 709-755. ISSN 0038-6308

Full text not available from this repository.

Abstract

Internal_Co_Author1 = M Kiendl Internal_Co_Author3 = HK Biernat

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:36
Last Modified: 22 Jun 2012 09:37
URI: http://sro.sussex.ac.uk/id/eprint/17379
📧 Request an update